# SDR ABXA20250921236

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 117,495 hours, 34,932 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM RIGHT TANK INTO CENTER TANK DURING CRUISE. SECOND WRITE UP FOR SAME ISSUE ON 9/11/2025 GB 845. ONLY APPARENT ON FLIGHTS LONGER THAN ONE HOUR.  PRESSURIZED FW+AFT R/H FUEL PUMPS FOR 1HR PER FIM 28-21 F/T 821 NO FUEL TRANSFERRED OBSERVED. SYSTEM CONSIDERED OK AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
